# SDR AMTA200300222

- Difficulty date: February 13, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOPERATIVE AT THE FORWARD GALLEY.  REMOVED AND REPLACED TRANSITION CABLE FROM A/C RIGHT SIDE FLOOR LIGHT STRIP TO FWD GALLEY FLOOR STRIP SYSTEM.  OPS OK REF MM 33-50-01.  (M)
